Forum

Night Sweats; any of you suffer?

Hi All

TBH not sure if I’ve posted about this before, but do any of you suffer, or have you eve suffered from night sweats, to the extent where you keep on having to change your bed linen, wash your pillows etc?

Despite what I eat, drink, how hot it is, whether or not I might have a cold/virus type thing, what medication I take (I’ve controlled for all of these) I still get these sweats regardless. Not very pleasant for my long-suffering wife, and can only assume this is an MS thing?

Any of you guys suffer with this, and if so for how long, etc?

Many thanks.

CP.

Sometimes, is the first answer.

Very random, unrelated to food/drink intake or ambient temperature.
Can be just clammy, or running down my chest.

Only seems to be neck, chest, and inside of elbows - makes me think it could be MS related.

Geoff

Yes, but not for a while. I have another condition that could have been causing it rather than MS.

Yes. I am exactly the same as DoctorGeoff and am convinced it is ms related.

Mary

I have night sweats really badly.MS nurse said it is side effects of medication

Hey clucker, it’s horrible isn’t it? Have you had your bloods done recently? I ask cos I get sweats, not necessarily at night, daytime aswell but it’s my thyroid that causes them. I developed an overactive thyroid gland an also was lucky enough to get thyroid eye disease too - 2 for the price of 1, bargain! This was about 10years ago but if my thyroxine levels are off then I get the sweats, excessive sweats, soaking sweats, bloody awful sweats!

Might be worth getting your bloods done to rule out any possible thyroid imbalance :slight_smile:

For me it’s a side effect from bisoprol which I take for a heart abnormality. I find taking a food supplement tablet, sage has helped me.

And as it happens, I woke this morning at 03.30 with sweat pouring down my chest.
But I was awake at 01.60, and 06.00 totally dry.

My medication has not changed in some years (apart from stopping Copaxone in May).

Geoff

I think that it is the baclofen for me. I seen to only sweat on my chest when I take baclofen at night. If I forget the baclofen I dont sweat. I have run a litlle trial on this and I am convinced it is the baclofen.

You should get it checked out as you should not assume everything is MS. Severe night sweats can be a sign of lymphoma. I had that in 1990 ! Very important to get that checked out.

Moyna xxx